Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 109, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 10, 2011, 4:37 PM CDT for Escambia County, Florida; Baldwin County, Alabama. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 4:37 PM CDT (21:37 UTC)
- Expired
- Jun 10, 2011, 5:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 61 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
191
WUUS54 KMOB 102137
SVRMOB
ALC003-FLC033-102230-
/O.NEW.KMOB.SV.W.0109.110610T2137Z-110610T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
437 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF BAY MINETTE...
* UNTIL 530 PM CDT
* AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF ATMORE...OR 8 MILES EAST OF CARNEY...AND MOVING WEST
AT 10 MPH.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 31 AND 42.
&&
LAT...LON 3095 8788 3101 8762 3100 8759 3100 8752
3086 8746 3072 8777
TIME...MOT...LOC 2138Z 069DEG 7KT 3091 8760
$$1 follow-up statement
649
WWUS54 KMOB 102209
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
509 PM CDT FRI JUN 10 2011
FLC033-102219-
/O.CAN.KMOB.SV.W.0109.000000T0000Z-110610T2230Z/
ESCAMBIA FL-
509 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ESCAMBIA COUNTY
IS CANCELLED...
AT 508 PM...THE STORM THAT PROMPTED THE WARNING HAD MOVED WEST OUT
OF THE COUNTY...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3080 8781 3084 8783 3091 8765 3080 8759
3076 8767 3072 8777
TIME...MOT...LOC 2209Z 069DEG 7KT 3080 8771
$$
ALC003-102230-
/O.CON.KMOB.SV.W.0109.000000T0000Z-110610T2230Z/
BALDWIN AL-
509 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL BALDWIN COUNTY...
AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VANGORDON...OR 7 MILES
SOUTHEAST OF BAY MINETTE...MOVING WEST AT 10 MPH.
LAT...LON 3080 8781 3084 8783 3091 8765 3080 8759
3076 8767 3072 8777
TIME...MOT...LOC 2209Z 069DEG 7KT 3080 8771
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:45 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 10, 3:45 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT FRI JUN 10 2011
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...AN ELONGATED VORTICITY
MAX ALONG THE BACKSIDE OF THE UPPER LOW OVER THE NORTHERN GULF HAS
SERVED AS THE IMPETUS FOR CONVECTIVE DEVELOP THIS AFTERNOON...EVEN
WITH DEWPOINTS MIXING OUT INTO THE LOW 60S. MLCAPES HAVE RISEN INTO
THE 1000-1500 J/KG RANGE. THIS INSTABILITY COMBINED WITH THE DRIER
AIR IN THE LOW LEVELS AND OUTFLOW BOUNDARY INTERACTIONS...WILL RESULT
IN A FEW STRONG STORMS CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 45
MPH AND SOME SMALL HAIL. THE CONVECTION WILL GRADUALLY WANE THIS
EVENING WITH THE LOSS OF DAYTIME HEATING. LOWS WILL DROP INTO THE
UPPER 60S TO MID 70S.
THE UPPER LOW MOVES VERY LITTLE DURING THE DAY SATURDAY...LEAVING US
IN ALMOST AN IDENTICAL PATTERN TO TODAY. GUIDANCE CONTINUES TO RUN A
LITTLE TOO COOL ON HIGH TEMPS SO WE WILL ONCE AGAIN GO ABOVE THE MAV.
HIGHS WILL BE IN THE MID TO UPPER 90S INLAND WITH LOWER 90S CLOSER TO
THE COAST. MOISTURE PROFILES CHANGE LITTLE WITH DEWPOINTS AGAIN
MIXING OUT INTO THE LOW TO MID 60S BY MIDDAY...KEEPING CAPES IN THE
1000-1500 J/KG RANGE. SO LIKE THIS AFTERNOON...WILL SEE SCATTERED
THUNDERSTORMS DEVELOP WITH A FEW POTENTIALLY BECOMING STRONG. 34/JFB
.LONG TERM (SUNDAY THROUGH FRIDAY)...THE UPPER LOW CENTERED OVER THE
EASTERN GULF OF MEXICO WILL WEAKEN INTO AN UPPER TROUGH SITUATED FROM
THE SOUTHWEST GULF TO WESTERN ATLANTIC BY THE WEEKEND. THE UPPER
TROUGH WILL THEN GRADUALLY SHIFT SOUTHEAST THROUGH THE MIDDLE OF NEXT
WEEK AS AN UPPER HIGH BUILDING OVER THE SOUTHERN PLAINS NUDGES INTO
THE NORTHERN GULF. MEANWHILE...SURFACE HIGH PRESSURE ACROSS THE
SOUTHEAST STATES WILL SHIFT SOUTH INTO NORTHERN GULF OVER THE
WEEKEND AS A COLD FRONT APPROACHING FROM THE NORTH MOVES INTO THE
NORTHERN PORTIONS OF THE FORECAST AREA ON SUNDAY AND STALLS. THESE
AREAS OF WEAKNESS WILL KEEP ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS IN THE FORECAST THROUGH THE MIDDLE OF NEXT
WEEK...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS.
PRECIPITABLE WATER VALUES OVER THE AREA WILL REMAIN BETWEEN 1.5 AND
2.0 INCHES THROUGH THE PERIOD. VERY LITTLE CHANGE IN TEMPERATURE AS
HIGHS EACH AFTERNOON CONTINUE TO PUSH ABOVE NORMAL...REACHING THE MID
TO UPPER 90S INLAND AREAS AND LOWER 90S COASTAL SECTIONS. LOW
TEMPERATURES EACH NIGHT WILL FALL INTO THE UPPER 60S TO LOWER 70S
INLAND AREAS...AND THE MID 70S COASTAL SECTIONS.
THE FRONT WASHES OUT BY THE END OF THE WEEK. MEANWHILE...OUR AREA
WILL BE POSITIONED BETWEEN THE UPPER RIDGE LOCATED OVER THE SOUTHERN
PLAINS/DESERT SOUTHWEST AND UPPER LEVEL DISTURBANCES TRACKING ACROSS
THE NORTHERN STATES. THEREFORE...WILL MAINTAIN A PERSISTENT FORECAST
OF ABOVE NORMAL TEMPERATURES AND A DAILY CHANCE OF AFTERNOON
THUNDERSTORMS. 22/34
&&
.AVIATION (10.18Z AND 11.00Z ISSUANCE)...VFR CONDITIONS THROUGH MUCH
OF THE PERIOD WITH ONLY ISOLATED THUNDERSTORMS POSSIBLE THROUGH THE
EARLY EVENING HOURS. 13/JC
&&
.MARINE...WEAK HIGH PRESSURE FROM THE WESTERN ATLANTIC ACROSS THE
NORTHERN GULF CONTINUES INTO THE WEEKEND. THIS WILL MAINTAIN A
GENERALLY LIGHT OFFSHORE FLOW AT NIGHT FOLLOWED BY AN ONSHORE FLOW
DURING THE AFTERNOON. AS HIGH PRESSURE BUILDS OFF THE LOUISIANA
COAST EARLY NEXT WEEK...A WEST TO SOUTHWEST WILL DEVELOP. SEAS WILL
REMAIN 1 TO 2 FEET THROUGH THE PERIOD WITH ONLY ISOLATED SHOWERS AND
THUNDERSTORMS. 13/JC
&&
.FIRE WEATHER...TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH DEEP
MIXING WILL ALLOW FOR DRIER AIR TO MIX DOWN TO THE SURFACE DURING
THE AFTERNOON HOURS THROUGH THE WEEKEND. THIS RESULTS IN AFTERNOON
HUMIDITY VALUES DROPPING INTO THE MID TO UPPER 30 PERCENT RANGE
AWAY FROM THE COAST. HUMIDITY VALUES WILL BE HIGHER NEAR SHORE DUE TO
THE DEVELOPING AFTERNOON SEA BREEZE. ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 95 72 95 / 30 30 20 30
PENSACOLA 74 94 75 93 / 20 30 20 30
DESTIN 76 91 77 92 / 20 20 20 20
EVERGREEN 68 97 68 97 / 30 30 20 30
WAYNESBORO 68 96 68 97 / 30 30 20 30
CAMDEN 68 96 68 97 / 30 30 20 30
CRESTVIEW 67 96 70 96 / 20 30 20 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING UNTIL 5 PM FRIDAY FOR THE FOLLOWING ZONES:
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 10, 5:55 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT FRI JUN 10 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-111200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. GUSTY WINDS OF 35 TO 45 MPH AND SMALL HAIL WILL BE POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS. HOWEVER...AN ISOLATED SEVERE STORM CANNOT BE RULED OUT WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS BEING THE PRIMARY THREATS IN ANY OF THESE. DUE TO THE SLOW MOVEMENT OF THE THUNDERSTORMS...LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED. FREQUENT LIGHTNING ALSO A THREAT IN AND NEAR STORMS. WILDFIRE RISK REMAINS ELEVATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CHANCE OF THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE FORECAST PERIOD. SOME OF THE STORMS COULD BECOME STRONG...PRODUCING BRIEF STRONG WINDS GUSTS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED.
In the hours before
Special weather statement, Jun 10, 3:46 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 346 PM CDT FRI JUN 10 2011 FLZ003-102115- INLAND SANTA ROSA FL- 346 PM CDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...THROUGH 415 PM CDT... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BERRYDALE...OR 7 MILES SOUTH OF DIXONVILLE...AND MOVING SOUTHWEST AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... COBBTOWN AROUND 415 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
Special weather statement, Jun 10, 3:54 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 354 PM CDT FRI JUN 10 2011 ALZ055-056-059-102145- ESCAMBIA AL-CONECUH AL-MONROE AL- 354 PM CDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ESCAMBIA... SOUTHWESTERN CONECUH AND SOUTHERN MONROE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 445 PM CDT... AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF FRISCO CITY...OR NEAR I65 AND AL 41...AND MOVING WEST AT 15 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... VOCATION AROUND 435 PM CDT... HOMEWOOD AROUND 445 PM CDT... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 74 AND 82. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
Local storm report, Jun 10, 4:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
407 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL MONROEVILLE 31.53N 87.32W
06/10/2011 E0.75 INCH MONROE AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL IN MONROEVILLE.
&&
KCSpecial weather statement, Jun 10, 4:14 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 414 PM CDT FRI JUN 10 2011 FLZ001>004-102200- INLAND ESCAMBIA FL-INLAND SANTA ROSA FL-COASTAL ESCAMBIA FL- COASTAL SANTA ROSA FL- 414 PM CDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ESCAMBIA AND WESTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 500 PM CDT... AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHEAST OF MOLINO...OR 8 MILES NORTHWEST OF MILTON NEAR WHITING...AND MOVING SOUTHWEST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... MOLINO AROUND 455 PM CDT... GONZALEZ AROUND 500 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 10, 4:20 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 420 PM CDT FRI JUN 10 2011 ALZ061-062-102200- UPPER MOBILE AL-UPPER BALDWIN AL- 420 PM CDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BALDWIN AND NORTHERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 500 PM CDT... AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF CREOLA...OR 6 MILES EAST OF MOUNT VERNON...AND MOVING SOUTHWEST AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... MOUNT VERNON...PINEOLA AROUND 500 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 10, 4:30 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 430 PM CDT FRI JUN 10 2011 ALZ062-FLZ001-102215- INLAND ESCAMBIA FL-UPPER BALDWIN AL- 430 PM CDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...NORTHWESTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 515 PM CDT... AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF ATMORE...OR 7 MILES EAST OF CARNEY...AND MOVING SOUTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... CARNEY...BAY MINETTE...I65 AND AL 287 AROUND 515 PM CDT... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 42. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:27 AM CDT | Red Flag Warning | MOB | 11 hr | |
| Jun 10, 5:15 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 29 min |
| Jun 10, 5:18 PM CDT | Special Marine Warning | MOB | 42 min | |
| Jun 10, 5:54 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 51 min |
| Jun 10, 5:56 PM CDT | Special Marine Warning | MOB | 49 min | |
| Jun 10, 6:36 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 21 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.